MathSciNet Relay Station
MathSciNet bibliographic data
MR2566661 (2010k:42023) 42B20 (42B30)
Chen, YanPing; Ding, Yong Commutators of Littlewood-Paley operators. Sci. China Ser. A 52 (2009), no. 11, 2493–2505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement